CASE REPORT
LICHENOID DRUG ERUPTION ASSOCIATED WITH IMATINIB MESYLATE: TWO CASES
Ilhami Kiki 1  
,  
Nesrin Gursan 3
,  
Fuat Erdem 1
,  
 
 
More details
Hide details
1
Atatürk University Medical Faculty, Department of Internal Medicine, Erzurum, Turkey
2
Atatürk University Medical Faculty, Department of Internal Dermatology, Erzurum, Turkey
3
Atatürk University Medical Faculty, Department of Internal Pathology, Erzurum, Turkey
CORRESPONDING AUTHOR
Ilhami Kiki   

Atatürk Üniversitesi Tıp Fakültesi Postanesi 25240-Erzurum/Turkey Tel: 904422361212-2106 GSM: 05324859000, Fax: 904422361301
Online publish date: 2007-01-15
Publish date: 2007-01-15
 
Eur J Gen Med 2007;4(1):50–53
KEYWORDS
ABSTRACT
Imatinib mesylate (STI571) is a new therapeutic agent which inhibits the tyrosine kinase of the BCR-ABL, c-kit and platelet derived growth factor oncogenes. It is used for the treatment of chronic myelogenous leukemia, Philadelphia chromosome positive acute lymphoblastic leukemia and gastrointestinal stromal tumors. Although, cutaneous side effects of this drug is common, lichenoid eruption is exceptional. We report two cases of disseminated lichenoid cutaneous reaction, which developed in two patients with chronic myelogenous leukemia treated with imatinib mesylate.
eISSN:2516-3507